Metodi numerici efficienti per equazioni integrali di Volterra di tipo Hammerstein

Ida Del Prete

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-A, Issue: 2, page 215-218
  • ISSN: 0392-4033

How to cite

top

Del Prete, Ida. "Metodi numerici efficienti per equazioni integrali di Volterra di tipo Hammerstein." Bollettino dell'Unione Matematica Italiana 10-A.2 (2007): 215-218. <http://eudml.org/doc/289712>.

@article{DelPrete2007,
author = {Del Prete, Ida},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {215-218},
publisher = {Unione Matematica Italiana},
title = {Metodi numerici efficienti per equazioni integrali di Volterra di tipo Hammerstein},
url = {http://eudml.org/doc/289712},
volume = {10-A},
year = {2007},
}

TY - JOUR
AU - Del Prete, Ida
TI - Metodi numerici efficienti per equazioni integrali di Volterra di tipo Hammerstein
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/8//
PB - Unione Matematica Italiana
VL - 10-A
IS - 2
SP - 215
EP - 218
LA - ita
UR - http://eudml.org/doc/289712
ER -

References

top
  1. BRUNNER, H., DEL PRETE, I. e RUSSO, E., Asymptotic periodicity of nonlinear Volterra difference equations and applications, (sottoposto alla rivista J. Comput. Appl. Math.). 
  2. CONTE, D. e DEL PRETE, I., Fast collocation methods for Volterra integral equations of convolution type, J. Comput. Appl. Math.196/2 (2006), 652-663. Zbl1104.65122MR2249453DOI10.1016/j.cam.2005.10.018
  3. CAPOBIANCO, G., CONTE, D., DEL PRETE, I. e RUSSO, E., Fast Runge-Kutta Methods for nonlinear convolution systems of Volterra Integral Equations, (in stampa sulla rivista BIT. Numerical Mathematics e pubblicato on-line all'url http://dx.doi.org/10.1007/s10543-007-0120-5). MR2334039DOI10.1007/s10543-007-0120-5
  4. CROMER, T. L., Asymptotically periodic solutions of Volterra integral equations in epidemic models, J. Math. Anal. Appl., 110 (1985), 483-494. Zbl0589.92017
  5. GRIPENBERG, G., LONDEN, S. O. e STAFFANS, O., Volterra integral and functional equations (1990), Cambridge Univ. Press, Cambridge. Zbl0695.45002
  6. LUBICH, Ch., SCHÄDLE, A., Fast convolution for non-reflecting boundary conditions, Siam. J. Sci. Comput., 24 (2002), 161-182. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.